# SDR A6WA20121031567

- Difficulty date: October 22, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 21,668 hours, 20,915 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Dented
- Location: Trans Cowl
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT UPPER TRANS COWL OUTER SKIN DENTED, 4 SPOTS.  DRILLED & FILLED DENTS IAW CMM 78-30-00 & REO 601R-78-33-4006 REV NC.
